# SDR IPXA2016102910016

- Difficulty date: October 3, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Spar
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER FORWARD RUDDER FRONT SPAR WEB CORRODED BETWEEN STA. ZFR 449 - 454REPAIRED RUDDER WEB CORROSION PER VTSAA EA 011-5540-01-A6527 REV. IR AND UPS EO MD11-5540-62321-A (MAJOR)
